# SDR KCSA202203251031

- Difficulty date: March 25, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140 R/H HAS CRACK INDICATIONS IN UPPER AND LOWER O/B HOLES OF TENSION TIE TO FRAME CONNECTION
